# SDR DALA2018031601797

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,613 hours, 17,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING DEBRIS FROM THE DRAIN PATHS AT CABIN PRESSURE DECK,  BS 955, RBL 11.  FOUND CORROSION IN THE DRAIN PATH ERA 566388.
